Galpharm Flu-Max All-in-One Chesty Cough & Cold 16 Tablets

Galpharm Flu-Max All-in-One Chesty Cough & Cold 16 Tablets
Get notified when back in stock
Description
Two tabs a day will help combat cold and flu symptoms like sinusitis, aches and pains, headache, blocked nose, sore throat, chills and fever.
Benefits:
- Galpharm Flu-Max All-In-One Chesty Cough & Cold 16 Tablets, to alleviate a chesty cough and cold
- Provides all in one effective relief
- Contains three active ingredients for quick relief
- Contains Paracetamol to relieve pain and reduce your temperature when you have a fever
- With Guaifenesin, an expectorant to help loosen phlegm
- Contains Phenylephrine, a decongestant to reduce swelling in the passages of the nose to help you breathe more easily
Ingredients
Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg.
Usage and Instructions
Swallow whole with water. Do not chew.
Adults, adults aged 65+, and children 12 years and over can take 2 tablets every 4 hours, as required.
Don't take more than 8 tablets (4 doses) in any 24-hour period.
Don't give to children under 12 years of age.
Warnings
Contains paracetamol. Do not take these tablets with any other paracetamol-containing products.
Do not drink alcohol (beer, wine, spirits etc) while taking this product.
Don't take these tablets if you are allergic to paracetamol, guaifenesin, phenylephrine or any of the other ingredients.
Don't take these tablets if have a serious heart condition, high blood pressure (hypertension), diabetes, an overactive thyroid, glaucoma, or have difficulty passing urine.
Don't take if you are taking antidepressant drugs called monoamine oxidase inhibitors (MAOI’s), or have taken them within the last 14 days - these are medicines, such as phenelzine and isocarboxazid.
Don't take these tablets if you are currently taking other decongestant drugs or stimulants (e.g. ephedrine, amfetamines and xylometazoline).
Don't take it if you are under 12 years old.
Talk to your doctor or pharmacist before taking this medication if you are pregnant or breastfeeding, suffer from kidney or liver problems, like alcoholic liver disease, if you have circulatory disorders such as a condition called Raynaud's Phenomenon, which results from poor circulation in the fingers and toes, have angina, have an enlarged prostate gland, as this may cause more difficulty in passing urine, or if you are taking any other medicines.
Side Effects
Possible side effects are abdominal discomfort, diarrhoea, feeling sick or vomiting, headache, dizziness, difficulty sleeping (insomnia), restlessness, increase in blood pressure, increased heart rate, palpitations, difficulty passing urine, and allergic reactions such as a rash or itching.
Stop using this medicine and get medical advice if you think you've had an allergic reaction to it.
If you experience any of these side effects stop taking the medication and speak to your doctor or pharmacist.